Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

A new approach to the nonlinear stability of a motionless heterogeneous fluid

Title data

Xu, Lanxi ; von Wahl, Wolf ; Huang, Yongnian:
A new approach to the nonlinear stability of a motionless heterogeneous fluid.
In: Bayreuther Mathematische Schriften. Vol. 67 (2003) . - pp. 203-218.
ISSN 0172-1062

Review:

Further data

Item Type: Article in a journal
Refereed: No
Subject classification: Mathematics Subject Classification Code: 76E30 (76E06)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 29 Mar 2021 13:24
Last Modified: 30 Sep 2021 12:54
URI: https://eref.uni-bayreuth.de/id/eprint/64490